# SDR AALA202112285917

- Difficulty date: December 27, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 77,936 hours, 30,865 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Knob
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CAPTAINS SIDE SLIDE WINDOW LOCKING KNOB MISSING. REPLACED MISSING KNOB PER AMM 56-12-11.
